MathSciNet Relay Station
MathSciNet bibliographic data
MR1175690 42C15
DeVore, Ronald A.; Jawerth, Björn; Popov, Vasil Compression of wavelet decompositions. Amer. J. Math. 114 (1992), no. 4, 737–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement